# SDR UIEA2010072600123

- Difficulty date: July 26, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 47,298 hours, 7,155 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK IN TPE, THE NR 3 STRUT WAS FOUND TO HAVE A CRACK IN A STIFFENER TEE ANGLE NEAR NAC STA 298 AND NAC WL 140. FIG 1 FOR DAMAGE LOCATION. (THE DAMAGE WAS CUT OUT WITH AN ANGLE AND FILLERS BEING INSTALLED AS SHOWN IN FIG 2 AND IAW SRM 54-51-02 REPAIR NR 2 IAW EGAT EI T2010A54B-1547 DOCUMENTED ON EGAT NRC402 AND APPROVED BY BOEING ON RDR DATED 27 JULY 2010.  ALL STRUT STIFFENERS ARE CONSIDERED TO BE A PSE ITEM IAW SRM 51-00-04 FIGURE 2, TABLE I, SHEET 4 OF 5. THE DAMAGED TEE IS MADE FROM AND1506-2115 2024-T62 ALUMINUM EXTRUSION IAW SRM 54-51-02 FIGURE 1, SHEET 2, ITEM 26. THE REPAIR CONSISTED OF CUTTING OUT THE DAMAGE AND INSTALLING AN ANGLE MADE FROM AND10134-1406 70475-T6 EXTRUSION AND FILLERS MADE 7075-T6 ALUMINUM SHEET AND USED BACB30MY6K FASTENERS; THIS CATEGORY A PERMANENT REPAIR HAS RDR APPROVAL DATED 27, JULY 2010 ON MESSAGE EGA-TLS-10-0078-04B AND SR 1-1642645237.)
